MAUDE Adverse Event Report: BIOTRONIK SE & CO. KG COROX OTW-L 75-BP; LV LEAD

BIOTRONIK SE & CO. KG COROX OTW-L 75-BP; LV LEAD
Model Number 368345
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Endocarditis (1834)
Date of Event 09/01/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
An infection was observed following the implantation of this biotronik device.The sterilization process was investigated.The validated process assures that all sterilization parameters, such as gas concentration, temperature, humidity, etc., are within its specified ranges for each distributed device.Additionally an analysis of validated microbiological indicators is performed after every sterilization procedure as evidence of successful completion of the sterilization process.Review of the biotronik complaint database did not reveal any changes regarding the trend for this type of incident.In summary, the infection was not device related.
 
Event or Problem Description
Lead explanted due to endocarditis.Should additional information become available, it will be added to these files.

Brand Name
COROX OTW-L 75-BP
Common Device Name
LV LEAD
Manufacturer (Section D)
BIOTRONIK SE & CO. KG
woermannkehre 1
berlin 12359
DE  12359
MDR Report Key12436366
Report Number1028232-2021-04954
Device Sequence Number3391588
Product Code OJX
UDI-Device Identifier04035479112165
UDI-Public04035479112165
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P070008
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2021
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/02/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/30/2016
Device Model Number368345
Device Catalogue NumberSEE MODEL NO.
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/02/2021
Initial Report FDA Received Date09/07/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age75 YR